# SDR DXTA200500917

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 6,423 hours, 5,942 cycles
- Engine: Pwa JT15D5
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 240 KTS, INDICATED A SUDDEN LOUD RUSHING AIR NOISE WAS HEARD FROME THE NOSE. A SLIGHT VIBRATION ACCOMPANIED THE SOUND. AFTER DECREASING AIR SPEED SOUND WAS STILL PRESENT. WHEN GEAR WAS EXTENDED, INCREASED VIBRATIONS WERE FELT. ITEM IS UNDER INVESTIGATION.
